Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code
Eye Injury (1845)
Date of Event
06/16/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
Cannula dislodged during use in cataract surgery and hit patient's eye, requiring an anterior vitrectomy.Tech and surgeon state cannula was screwed on tightly.It was reported that patient was in stable condition.